このエントリーをはてなブックマークに追加
ID 53916
フルテキストURL
著者
Tamura, Hideo Department of Mathematics, Okayama University
抄録
We study the asymptotic properties in forward directions of resolvent kernels with spectral parameters in the lower half plane (unphysical sheet) of the complex plane for magnetic Schrödinger operators in two dimensions. The asymptotic formula obtained has an application to the problem of quantum resonances in magnetic scattering, and it is especially helpful in studying how the Aharonov–Bohm effect influences the location of resonances. Here we mention only the results without proofs.
キーワード
Aharonov–Bohm effect
magnetic Schrödinger operator
resolvent kernel
resonances
発行日
2016-01
出版物タイトル
Mathematical Journal of Okayama University
58巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
1
終了ページ
39
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2016 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol58/iss1/1